# SDR C1HA200193016

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: #1 13th Stgbleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Upon initial power reduction #1 eng strut overheat illuminated all eng parameters normal during running pocedure the light went out was on for about 1 min. never reilluminated during decent approach &final.ACTION TAKEN:inspected #1 engine strut area found clamps inboard of bleed valve to have small leak tightened clamps on bled duct ran #1 eng. no further leaks noted.
